# SDR AALA200801374

- Difficulty date: May 23, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT CENTER AFT FOUR SEAT ROWS INOPERATIVE.  RESEATED CONNECTOR AT SEAT ROW 42CD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
